RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 139–150 (Mi cheb277)  

On the distribution of reduced indefinite binary quadratic forms with the condition of first coefficients divisibility in residue classes

U. M. Pachev

Kabardino-Balkar State University

Abstract: In this paper we generalize some B. F. Skubenko and autor results on the asymptotic distribution of integer indefinite binary quadratic forms obtained with the discrete ergodic method.

Keywords: asymptotic distribution of binary quadratic form, vector-matrix of the second order discrete ergodic method.

Full text: PDF file (251 kB)
References: PDF file   HTML file
UDC: 511.512
Received: 29.05.2013

Citation: U. M. Pachev, “On the distribution of reduced indefinite binary quadratic forms with the condition of first coefficients divisibility in residue classes”, Chebyshevskii Sb., 14:2 (2013), 139–150

Citation in format AMSBIB
\Bibitem{Pac13}
\by U.~M.~Pachev
\paper On the distribution of reduced indefinite binary quadratic forms with the condition of first coefficients divisibility in residue classes
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 139--150
\mathnet{http://mi.mathnet.ru/cheb277}


Linking options:
  • http://mi.mathnet.ru/eng/cheb277
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:139
    Full text:65
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020